# SDR A6WA201140959

- Difficulty date: November 2, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 19,610 hours, 19,335 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE DOOR OPEN WARNING MESSAGE AT 15000 FT.  MESSAGE REMAINED AFTER GEAR EXTENSION.   ADJUSTED LT AND RT NLG DOOR FWD PROXIMITY SWITCHES IAW AMM 32-61-05.  PERFORMED EXTENSION/RETRACTION CHECK IAW AMM 32-30-00.
